# SDR AALA201708319017

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 44,055 hours, 29,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLOOR PROX EMERGENCE ESCAPE LIGHT BRACKET BROKEN OFF AT 27C.  REPLACED LOWER FLOOR EMERGENCY ESCAPE LIGHT BRACKET AT 25C IAW AMM.
